MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT
Model Number FV035T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a progav 2.0 shunt system (part # fv035t) was implanted in (b)(6) 2020.According to the complainant, the shunt system was believed to be clogged.The patient underwent a revision procedure.The complaint device was returned for evaluation.No patient complications were reported as a result of the revision procedure on (b)(6) 2021.Patient informations: age y: (b)(6) month.Height cm: (b)(6).Weight kg: (b)(6).Same patient/event: medwatch#3004721439-2021-00064.
 
Event or Problem Description
Same patient/event: medwatch#3004721439-2021-00064.3.
 
Additional Manufacturer Narrative
Investigation: visual inspection: the following observations were made during the visual inspection: signs of mold in the pediatric prechamber.No defects.Permeability test: the test showed that the pediatric prechamber is permeable.Results: based on our investigation results, we cannot identify a "blockage" of the prechamber.At the time of the investigation, it was not clear to us how the mentioned functional impairment occurred.No functional deviations were detected.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the valve.We can exclude a defect at the time of release.The product met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.From our point of view, no further regulatory actions are required.

Brand Name
PRECHAMBER PED.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key11627494
Report Number3004721439-2021-00065
Device Sequence Number17060796
Product Code JXG
UDI-Device Identifier04041906117603
UDI-Public4041906117603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2025
Device Model NumberFV035T
Device Catalogue NumberFV035T
Device Lot Number20048163
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient Weight4